A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska




Vol. 32/2 (2012)

Strona redakcyjna
Spis treści
Instruction for authors

Bashir Ahmad, Sotiris K. Ntouyas

Boundary value problems for n-th order differential inclusions with four-point integral boundary conditions
Opuscula Math. 32 (2012), 205-226   Pełny tekst/Article:   pdf  pdf  (194kB)

Hugo Arizmendi-Peimbert, Angel Carrillo-Hoyo, Jairo Roa-Fajardo

On the extended and Allan spectra and topological radii
Opuscula Math. 32 (2012), 227-234   Pełny tekst/Article:   pdf  pdf  (123kB)

Razika Boutrig, Mustapha Chellali

A note on a relation between the weak and strong domination numbers of a graph
 Opuscula Math. 32 (2012), 235-238   Pełny tekst/Article:   pdf  pdf  (102kB)

Tomás Ereú, Nelson Merentes, José L. Sánchez, Małgorzata Wróbel

Uniformly continuous composition operators in the space of bounded Φ-variation functions in the Schramm sense
Opuscula Math. 32 (2012), 239-247   Pełny tekst/Article:   pdf  pdf  (146kB)

Mohmed Helal, Abdelghani Ouahab

Existence and solution sets of impulsive functional differential inclusions with multiple delay
Opuscula Math. 32 (2012), 249-283   Pełny tekst/Article:   pdf  pdf  (282kB)

Marcin Krzywkowski

On the hat problem on a graph
Opuscula Math. 32 (2012), 285-296   Pełny tekst/Article:   pdf  pdf  (166kB)

Sergii Kuzhel, Olexiy Patsyuck

On self-adjoint operators in Krein spaces constructed by Clifford algebra Cl2
Opuscula Math. 32 (2012), 297-316   Pełny tekst/Article:   pdf  pdf  (233kB)

Teresa Rajba

An application of the Choquet theorem to the study of randomly-superinvariant measures
Opuscula Math. 32 (2012),317-326   Pełny tekst/Article:   pdf  pdf  (134kB)

Gurucharan Singh Saluja

Implicit random iteration process with errors for asymptotically quasi-nonexpansive in the intermediate sense random operators
Opuscula Math. 32 (2012), 327-340   Pełny tekst/Article:   pdf  pdf  (148kB)

JinRong Wang, XueZhu Li, Wei Wei

On controllability for fractional differential inclusions in Banach spaces
Opuscula Math. 32 (2012), 341-356   Pełny tekst/Article:   pdf  pdf  (170kB)

Paweł Wilczyński

Planar nonautonomous polynomial equations IV. Nonholomorphic case
Opuscula Math. 32 (2012), 357-375   Pełny tekst/Article:   pdf  pdf  (204kB)

Zuomao Yan

On a nonlinear integrodifferential evolution inclusion with nonlocal initial conditions in Banach spaces
Opuscula Math. 32 (2012), 377-394   Pełny tekst/Article:   pdf  pdf  (169kB)

  footerAGH All rights reserved © 2007-2019 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie